# SDR VJ32002F00070

- Difficulty date: September 13, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N4130W
- Make and model: Piper PA 28-180
- Aircraft serial: 2843204
- Engine: Lyc O360A4M
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 102007403
- Part serial: 97F0584
- Condition: Failed
- Location: Gyro Horizon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT INDICATOR SHOWS 10 DEGREE BANK PLUS 50 DEGREE PITCH DURING LEVEL FLIGHT.  NO RECOMMENDATION AT THIS TIME.
